MathSciNet Relay Station
MathSciNet bibliographic data
MR2333939 33C20 (33F99)
Zudilin, V. V. Quadratic transformations and Guillera's formulas for $1/\pi^2$. (Russian) ; translated from Mat. Zametki 81 (2007), no. 3, 335--340 Math. Notes 81 (2007), no. 3-4, 297–301
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement